Iam doing better but feel really funny iam not myself and i cant have emotions or body freaks , body just feels heavy all time feel like iam physically here but its hard mentally , heads all messed up better but still herts in back ive had every symptom of withdrawl its 4 months and still suffering iam on neurotin and proponal doctor wants wein me off says this is anxiety / withdrawl just wondering if anyone had this this long and bad ?
Wow 4 months of benzo withdrawals, im so sorry. Ive detoxed from both benzos and opioids before. Im currently beck on the benzos, but as prescribed this time, not taking them to get high. Im not gonna lie, i dont remeber how long the beno wds lasted, and at the time i was still smoking a LOT of pot, so that eased them im sure.
What you are describing is what i remember though; its hard to describe, but its a detached feeling. Along with a lot of physical ailments. Im sorry i dont really have a better answer for you, but just keep your chin up, it will pass.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
On doxepin &took a drug test&benzos shuld up but I havent took any benzos.what meds culd cause that?
Posted 18 Aug 2010 • 2 answers
Posted 8 Nov 2010 • 1 answer
Posted 25 May 2011 • 4 answers
Posted 20 Apr 2017 • 1 answer
Posted 15 Mar 2018 • 1 answer